Is phenazopyridine addictive? Or does it cause euphoria/drowsiness?

Question is Closed Report Mark as Favorite

Answers (1)

8 Aug 2009

D-Rae,
This is a drug used for treating urinary tract infections. As far as I know it is neither addictive or sedative. If you continue to take it after your infection is gone, then it can cause liver problems and a host of blood-related problems. Hope this helps.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does tramadol cause a high if abused?

since Tramadol is addictive for some people does this also mean that this med can be abused and cause a high? was just driving this morning and this ...

48 answers 14 Jan 2010

Why not take phenazopyridine for more than two days?

I haven't seen a satisfactory explanation as to why one should take phenazopyridine for only two days. If you know what you have and need it for ...

1 answer 3 Sep 2010

Phenazopyridine - Can phenazopryidine cause a delayed period?

I took this about 4-5 days before my oeriod should've started, and missed. I was just wondering if anyone can help

1 answer 22 Mar 2013